Alert archive / Tennessee / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 174, NWS Memphis, TN

June 3, 20184 counties in Tennessee

NWS Memphis, TN issued this severe thunderstorm warning at Jun 3, 2018, 3:19 AM CDT for 4 counties in Tennessee. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 3, 2018, 3:19 AM CDT (08:19 UTC)
Expired
Jun 3, 2018, 3:43 AM CDT
In force
24 min
Issued by
NWS Memphis, TN
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Benton County, TN, Carroll County, TN, Decatur County, TN, Henderson County, TN

The radar

The Ft Campbell radar (KHPX), 127 km from the middle of the area, began a volume at 08:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 8.3 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2018-06-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1642 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2018-06-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -7 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1642 J/kg
Mixed-layer CIN
-31 J/kg
Mixed-layer LCL
1270 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
-7 m²/s²
0-3 km storm-relative helicity
133 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

718 
WUUS54 KMEG 030819
SVRMEG
TNC005-017-039-077-030900-
/O.NEW.KMEG.SV.W.0174.180603T0819Z-180603T0900Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Memphis TN
319 AM CDT SUN JUN 3 2018

The National Weather Service in Memphis has issued a

* Severe Thunderstorm Warning for...
  Northeastern Henderson County in southwestern Tennessee...
  Southern Benton County in western Tennessee...
  Southeastern Carroll County in northwestern Tennessee...
  Decatur County in western Tennessee...

* Until 400 AM CDT.

* At 319 AM CDT, a severe thunderstorm was located 9 miles north of
  Parsons, or 9 miles east of Natchez Trace State Park, moving
  southeast at 45 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Natchez Trace State Park, Natchez Trace State Forest, Parsons,
  Decaturville, Darden, Scotts Hill, Dollar, Busseltown, Jeannette,
  Holladay, Mount Tabor, Sugar Tree, Cozette, Westport, Perryville,
  Wilkinstown, I-40 Near The Tennessee River, Garrett, Beacon and
  Hickory Forks.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3587 8794 3583 8797 3578 8798 3572 8803
      3566 8802 3562 8804 3553 8798 3554 8827
      3595 8836 3594 8797 3594 8793
TIME...MOT...LOC 0819Z 313DEG 41KT 3578 8810 

HAIL...1.00IN
WIND...60MPH
 
$$
3 follow-up statements
823 
WWUS54 KMEG 030835
SVSMEG

Severe Weather Statement
National Weather Service Memphis TN
335 AM CDT SUN JUN 3 2018

TNC005-017-030845-
/O.CAN.KMEG.SV.W.0174.000000T0000Z-180603T0900Z/
Benton TN-Carroll TN-
335 AM CDT SUN JUN 3 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN BENTON AND
SOUTHEASTERN CARROLL COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3578 8798 3572 8803 3566 8802 3562 8804
      3553 8798 3554 8827 3582 8833 3582 8818
      3585 8818 3584 8809 3584 8808 3585 8806
      3584 8803 3581 8803 3582 8797
TIME...MOT...LOC 0835Z 313DEG 41KT 3565 8793 

$$

TNC039-077-030900-
/O.CON.KMEG.SV.W.0174.000000T0000Z-180603T0900Z/
Henderson TN-Decatur TN-
335 AM CDT SUN JUN 3 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 AM CDT
FOR NORTHEASTERN HENDERSON AND DECATUR COUNTIES...

At 335 AM CDT, a severe thunderstorm was located near Linden, moving
southeast at 45 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Natchez Trace State Park, Natchez Trace State Forest, Parsons,
Decaturville, Darden, Scotts Hill, Perryville, Busseltown, Jeannette,
Wilkinstown, Mount Tabor, Sugar Tree, Garrett, Beacon, Hickory Forks,
Largo, Cozette, Bible Hill, Mount Lebanon and Chesterfield.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3578 8798 3572 8803 3566 8802 3562 8804
      3553 8798 3554 8827 3582 8833 3582 8818
      3585 8818 3584 8809 3584 8808 3585 8806
      3584 8803 3581 8803 3582 8797
TIME...MOT...LOC 0835Z 313DEG 41KT 3565 8793 

HAIL...1.00IN
WIND...60MPH
 
$$
189 
WWUS54 KMEG 030843
SVSMEG

Severe Weather Statement
National Weather Service Memphis TN
343 AM CDT SUN JUN 3 2018

TNC077-030852-
/O.CAN.KMEG.SV.W.0174.000000T0000Z-180603T0900Z/
Henderson TN-
343 AM CDT SUN JUN 3 2018

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HENDERSON COUNTY
IS CANCELLED...
    
The severe thunderstorm which prompted the warning has weakened.
moved out of the warned area. Therefore, the warning has been 
cancelled.

LAT...LON 3578 8798 3572 8803 3566 8802 3562 8804
      3553 8798 3554 8824 3555 8822 3556 8822
      3561 8819 3563 8820 3563 8819 3585 8818
      3584 8808 3585 8806 3584 8803 3581 8803
      3582 8797
TIME...MOT...LOC 0842Z 313DEG 41KT 3559 8785 

$$

TNC039-030900-
/O.CON.KMEG.SV.W.0174.000000T0000Z-180603T0900Z/
Decatur TN-
343 AM CDT SUN JUN 3 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 AM CDT
FOR DECATUR COUNTY...

At 342 AM CDT, a severe thunderstorm was located over Linden, moving
southeast at 45 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Parsons, Decaturville, Perryville, Busseltown, Jeannette,
Wilkinstown, Mount Tabor, Sugar Tree, Garrett, Beacon, Hickory Forks,
Largo, Cozette, Bible Hill and Mount Lebanon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3578 8798 3572 8803 3566 8802 3562 8804
      3553 8798 3554 8824 3555 8822 3556 8822
      3561 8819 3563 8820 3563 8819 3585 8818
      3584 8808 3585 8806 3584 8803 3581 8803
      3582 8797
TIME...MOT...LOC 0842Z 313DEG 41KT 3559 8785 

HAIL...1.00IN
WIND...60MPH
 
$$
644 
WWUS54 KMEG 030843 RRA
SVSMEG

Severe Weather Statement
National Weather Service Memphis TN
343 AM CDT SUN JUN 3 2018

TNC039-030853-
/O.CAN.KMEG.SV.W.0174.000000T0000Z-180603T0900Z/
Decatur TN-
343 AM CDT SUN JUN 3 2018

...THE SEVERE THUNDERSTORM WARNING FOR DECATUR COUNTY IS CANCELLED...
    
The severe thunderstorm which prompted the warning has weakened.
moved out of the warned area. Therefore, the warning has been 
cancelled.

LAT...LON 3578 8798 3572 8803 3566 8802 3562 8804
      3553 8798 3554 8824 3555 8822 3556 8822
      3561 8819 3563 8820 3563 8819 3585 8818
      3584 8808 3585 8806 3584 8803 3581 8803
      3582 8797
TIME...MOT...LOC 0842Z 313DEG 41KT 3558 8784 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 2, 11:40 PM CDT, 3 hours 39 minutes earlier.

Area forecast discussion, Jun 2, 11:40 PM CDT, 3 hours 39 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Memphis TN
1140 PM CDT Sat Jun 2 2018

.UPDATE...
Updated for 06Z Aviation Forecast Discussion below.

&&

.PREV DISCUSSION... /issued 943 PM CDT Sat Jun 2 2018/

UPDATE...

Have updated to extend the Severe Thunderstorm Watch through
midnight for most of the E Arkansas counties. The storms currently
in NE Arkansas continue to pose a large hail and damaging wind
threat as they move to the SE. Still anticipated to begin
weakening over the next couple of hours.

ZDM

PREV DISCUSSION... /issued 755 PM CDT Sat Jun 2 2018/

UPDATE...

Currently, showers and thunderstorms are ongoing to the NW of the
CWA in association with a surface cold front. The front currently
extends roughly from NW Arkansas northeastward through S
Illinois. These storms are currently discrete out ahead of the
front, but are expected to congeal into a line as they progress
further SE.

Latest mesoanalysis places a tight instability gradient roughly
along the MS River, with much more stable air present over W TN,
with much lower 850 hPa RH values there indicating the presence of
dry air contributing to a more stable atmosphere. This coincides
well with the latest runs of the HRRR, which bring a line of
storms SSE through the CWA, a cold pool propagating along the
instability gradient. The latest HRRR run brings the storms
through the Memphis metro between 11 PM and midnight. The storms
will be capable of producing large hail, with damaging winds a
secondary threat. Latest thinking is NE Arkansas and the Missouri
Bootheel stand the best odds of severe storms, as the storms will
likely wane in intensity as they move to the SE.

Have updated POPs to account for the latest timing. Confidence in timing
and strength of the line of storms remains limited at this time.
The Severe Thunderstorm Watch remains in effect for E Arkansas and
the Missouri Bootheel through 10 PM.

ZDM

PREV DISCUSSION... /issued 244 PM CDT Sat Jun 2 2018/

DISCUSSION...Surface analysis this afternoon places a cold front
from Northwest Missouri back through Eastern Kansas and West
Texas. A hot and humid airmass is in place across the Lower
Mississippi Valley this afternoon with temperatures as of 2 PM CDT
in the upper 80s to lower 90s with surface dewpoints in the 70s.
Severe thunderstorm potential for the remainder of the afternoon
into the evening will be the primary focus in this afternoon's
forecast issuance.

Regional WSR-88D radar trends have indicated the development of a
scattered line of showers and thunderstorms just ahead of a cold
front. A Mesoscale Convective Vortex (MCV) over Missouri is
providing additional lift over the region. The lift produced by
this feature and the cold front combined with a very warm, moist,
and unstable airmass will support the development of showers and
thunderstorms across the Mid-South into tonight.

Short term models including Convective Allowing Models (CAMs)
indicate showers and thunderstorms will continue to develop and
push across Arkansas for the remainder of the afternoon and
affecting portions of East/Northeast Arkansas and the Missouri
Bootheel until early evening. This convective activity is
anticipated to reach the Mississippi River between early to
evening, and across the remainder of the Mid-South late evening
into the overnight hours. Some uncertainty remains between the
models on timing and coverage and will be closely monitored as the
event unfolds.

Surface based CAPE values in excess of 3000 J/kg, steep 700-500
mb layer mid- level lapse rates around 7 C/km, and 0-6 km Bulk
Shear values around 40 kts support the potential of some strong to
severe thunderstorms across the region late this afternoon into
tonight. Damaging winds is expected to be the predominant threat
along with a secondary threat of large hail. Localized heavy
rainfall may also be possible with these thunderstorms.

Slightly cooler and drier air will filter into the Lower
Mississippi Valley into early next week. Long term models indicate
an upper level ridge will attempt to build across the region into
much of next week. However, much of the region will remain on the
eastern periphery of the upper level ridge axis placing the Mid-
South within northwest flow aloft. Confidence in shower and
thunderstorm chances next week remains low as models differ on
timing of individual mid-level shortwave troughs and the strength
of the ridge. Consequently, have leaned toward isolated rain
chances until models come into better agreement.

CJC

&&

.AVIATION...
06Z TAFs

Compact but potent TSRA complex was located around 60 miles west
of MEM, moving south. Further east, isolated SHRA/TSRA over west
TN at discussion time (0440Z), should prevail south of MEM after
06Z.

VFR will otherwise prevail areawide Sunday.

PWB

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...None.
MO...None.
MS...None.
TN...None.
&&
Hazardous weather outlook, Jun 2, 2:54 PM CDT, 12 hours 25 minutes before
Hazardous Weather Outlook
National Weather Service Memphis TN
254 PM CDT Sat Jun 2 2018

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-032200-
Alcorn-Benton MS-Benton TN-Calhoun-Carroll-Chester-Chickasaw-Clay-
Coahoma-Craighead-Crittenden-Crockett-Cross-DeSoto-Decatur-
Dunklin-Dyer-Fayette-Gibson-Greene-Hardeman-Hardin-Haywood-
Henderson-Henry-Itawamba-Lafayette-Lake-Lauderdale-Lawrence-
Lee AR-Lee MS-Madison-Marshall-McNairy-Mississippi-Monroe-Obion-
Panola-Pemiscot-Phillips-Poinsett-Pontotoc-Prentiss-Quitman-
Randolph-Shelby-St. Francis-Tallahatchie-Tate-Tippah-Tipton-
Tishomingo-Tunica-Union-Weakley-Yalobusha-
254 PM CDT Sat Jun 2 2018

This hazardous weather outlook is for portions of East Arkansas...
the Missouri Bootheel...North Mississippi...and West Tennessee.

.DAY ONE...This Afternoon and Tonight

Strong to severe storms will be possible late this afternoon into
this evening ahead of an approaching cold front. Damaging winds
and large hail will be the main threats from any severe
thunderstorms. Localized heavy rainfall is also possible.

Heat indices will reach between 100 to 105 degrees this
afternoon.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

The probability of widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed in support of severe weather
operations.

In the hours before

Special weather statement, Jun 3, 2:11 AM CDT, 1 hour 8 minutes before
Special Weather Statement
National Weather Service Memphis TN
211 AM CDT SUN JUN 3 2018

TNZ003-004-021-022-030800-
Carroll TN-Weakley TN-Benton TN-Henry TN-
211 AM CDT SUN JUN 3 2018

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED UNTIL 300 AM CDT
FOR...

Carroll County in northwestern Tennessee...
Southeastern Weakley County in northwestern Tennessee...
Western Benton County in Middle Tennessee...
Henry County in northwestern Tennessee...

At 210 AM CDT...a strong thunderstorm producing pea size hail or
larger and winds at least 40 mph was located near Gleason, or 8 miles
north of McKenzie, moving southeast at 35 mph.

Very heavy rain along with continuous cloud to ground lightning are
also possible with this thunderstorm.

People in Carroll...southeastern Weakley...western Benton and Henry
Counties should monitor this storm closely.

LAT...LON 3582 8819 3593 8870 3650 8847 3650 8806
      3647 8805 3644 8806 3640 8802 3637 8800
      3635 8798 3633 8797
TIME...MOT...LOC 0710Z 320DEG 30KT 3626 8851
Special weather statement, Jun 3, 2:26 AM CDT, 53 minutes before
Special Weather Statement
National Weather Service Memphis TN
226 AM CDT SUN JUN 3 2018

MSZ015-016-023-024-030815-
Pontotoc MS-Monroe MS-Lee MS-Chickasaw MS-
226 AM CDT SUN JUN 3 2018

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED UNTIL 315 AM CDT
FOR...

Southern Pontotoc County in northeastern Mississippi...
Northwestern Monroe County in northeastern Mississippi...
Southwestern Lee County in northeastern Mississippi...
Chickasaw County in northeastern Mississippi...

At 226 AM CDT...a strong thunderstorm producing pea size hail or
larger and winds at least 40 mph was located over Troy, or 8 miles
south of Trace State Park, moving southeast at 50 mph.

Very heavy rain along with continuous cloud to ground lightning are
also possible with this thunderstorm.

People in southern Pontotoc...northwestern Monroe...southwestern Lee
and Chickasaw Counties should monitor this storm closely.

LAT...LON 3381 8872 3381 8913 3407 8914 3407 8915
      3421 8916 3427 8878 3380 8858 3380 8872
TIME...MOT...LOC 0726Z 320DEG 44KT 3415 8892
Local storm report, Jun 3, 2:42 AM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
242 AM CDT SUN JUN 3 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0920 PM     TSTM WND DMG     IMBODEN                 36.20N 91.18W
06/02/2018                   LAWRENCE           AR   CO-OP OBSERVER

            SEVERAL TREES DOWN AROUND IMBODEN. SOME STRUCK BY
            LIGHTNING...MOST BLOWN OVER WITH HIGH WINDS.

0935 PM     TSTM WND DMG     BLACK ROCK              36.11N 91.11W
06/02/2018                   LAWRENCE           AR   CO-OP OBSERVER

            SEVERAL TREES DOWN ALL AROUND BLACK ROCK. HIGHWAY 63 AND
            COUNTY ROAD 219. HIGHWAY 25 CLOSED DUE TO TREES ACROSS
            ROAD. SOME TREES HIT BY LIGHTNING.

0945 PM     TSTM WND DMG     PARAGOULD               36.06N 90.51W
06/02/2018                   GREENE             AR   BROADCAST MEDIA

            POWER LINES DOWN AND TREES DOWN AROUND PARAGOULD.

0950 PM     TSTM WND DMG     ALICIA                  35.89N 91.08W
06/02/2018                   LAWRENCE           AR   BROADCAST MEDIA

            PORCH REMOVED OUT FRONT OF HOME IN TOWN.

1000 PM     TSTM WND DMG     WALNUT RIDGE            36.07N 90.96W
06/02/2018                   LAWRENCE           AR   COUNTY OFFICIAL

            TREES DOWN AND POWER LINES DOWN AROUND WALNUT RIDGE.

1025 PM     TSTM WND DMG     2 W WALDENBURG          35.56N 90.97W
06/02/2018                   POINSETT           AR   BROADCAST MEDIA

            TREES AND PWER LINES DOWN JUST WEST OF WALDENBURG

1050 PM     TSTM WND DMG     FISHER                  35.49N 90.97W
06/02/2018                   POINSETT           AR   BROADCAST MEDIA

            WIND DAMAGE TO POWER SUB STAION.

1115 PM     TSTM WND DMG     5 S WYNNE               35.16N 90.79W
06/02/2018                   CROSS              AR   PUBLIC

            TREES DOWN AT FITZGERALD CROSSING SOUTH OF TOWN. POSSIBLE
            TORNADO.

1125 PM     TSTM WND DMG     S FORREST CITY          35.01N 90.79W
06/02/2018                   ST. FRANCIS        AR   TRAINED SPOTTER

            HOUSE COLLAPSED WITH PRELIMINARY REPORTS OF PEOPLE
            TRAPPED INSIDE. LIKELY HIGH WINDS TOOK ROOF OFF.

1130 PM     TSTM WND DMG     FORREST CITY            35.01N 90.79W
06/02/2018                   ST. FRANCIS        AR   BROADCAST MEDIA

            DAMAGE TO WAFFLE HOUSE AND TWO OVERTURNED SEMI-TRAILERS
            OFF I-40 AND HIGHWAY 1 EXIT.

1205 AM     TSTM WND DMG     FORREST CITY            35.01N 90.79W
06/03/2018                   ST. FRANCIS        AR   TRAINED SPOTTER

            NUMEROUS TREES AND POWER LINES DOWN ACROSS TOWN WITH A
            WIDESPREAD POWER OUTAGE. ADDITIONAL TREES DOWN ON HOUSES
            ACROSS THE CITY AND ONE TRAILER NORTH OF TOWN.APPEARS THE
            WORST DAMAGE WENT DOWN HIGHWAY 1.

1225 AM     HAIL             COLLIERVILLE            35.06N 89.68W
06/03/2018  M0.50 INCH       SHELBY             TN   TRAINED SPOTTER

            HAIL RANGED FROM PEA TO DIME SIZE.

&&

TLSJR
Special weather statement, Jun 3, 2:52 AM CDT, 27 minutes before
Special Weather Statement
National Weather Service Memphis TN
252 AM CDT SUN JUN 3 2018

MSZ002-003-TNZ089-030830-
Marshall MS-Benton MS-Fayette TN-
252 AM CDT SUN JUN 3 2018

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED UNTIL 330 AM CDT
FOR...

Northeastern Marshall County in northwestern Mississippi...
Northern Benton County in northeastern Mississippi...
South central Fayette County in southwestern Tennessee...

At 252 AM CDT...a strong thunderstorm producing pea size hail or
larger and winds at least 40 mph was located over Slayden, or 12
miles north of Holly Springs, moving east at 20 mph.

Very heavy rain along with continuous cloud to ground lightning are
also possible with this thunderstorm.

People in northeastern Marshall...northern Benton and south central
Fayette Counties should monitor this storm closely.

LAT...LON 3472 8909 3478 8957 3504 8957 3500 8920
      3499 8920 3500 8915 3499 8910
TIME...MOT...LOC 0752Z 289DEG 18KT 3495 8942
Special weather statement, Jun 3, 3:02 AM CDT, 17 minutes before
Special Weather Statement
National Weather Service Memphis TN
302 AM CDT SUN JUN 3 2018

TNZ021-022-054-055-030845-
Carroll TN-Henderson TN-Benton TN-Decatur TN-
302 AM CDT SUN JUN 3 2018

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED UNTIL 345 AM CDT
FOR...

Eastern Carroll County in northwestern Tennessee...
Northeastern Henderson County in southwestern Tennessee...
Benton County in Middle Tennessee...
Decatur County in Middle Tennessee...

At 302 AM CDT...a strong thunderstorm producing pea size hail or
larger and winds at least 40 mph was located 7 miles south of
Bruceton, or 11 miles southwest of Camden, moving southeast at 25
mph.

Very heavy rain along with continuous cloud to ground lightning are
also possible with this thunderstorm.

People in eastern Carroll...northeastern Henderson...Benton and
Decatur Counties should monitor this storm closely.

LAT...LON 3598 8802 3594 8801 3594 8793 3587 8794
      3583 8797 3578 8798 3572 8803 3566 8802
      3562 8804 3552 8797 3548 8799 3547 8802
      3570 8844 3614 8823 3614 8821 3612 8821
      3614 8819 3614 8792
TIME...MOT...LOC 0802Z 313DEG 24KT 3593 8822
Special weather statement, Jun 3, 3:11 AM CDT, 8 minutes before
Special Weather Statement
National Weather Service Memphis TN
311 AM CDT SUN JUN 3 2018

MSZ023-024-030845-
Monroe MS-Chickasaw MS-
311 AM CDT SUN JUN 3 2018

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED UNTIL 345 AM CDT
FOR...

Southwestern Monroe County in northeastern Mississippi...
Southeastern Chickasaw County in northeastern Mississippi...

At 311 AM CDT...a strong thunderstorm producing pea size hail or
larger and winds at least 40 mph was located over Trebloc, or 9 miles
southeast of Houston, moving southeast at 50 mph.

Very heavy rain along with continuous cloud to ground lightning are
also possible with this thunderstorm.

People in southwestern Monroe and southeastern Chickasaw Counties
should monitor this storm closely.

LAT...LON 3381 8872 3381 8893 3375 8893 3375 8901
      3390 8901 3390 8862 3368 8850 3368 8872
TIME...MOT...LOC 0811Z 296DEG 41KT 3384 8885

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 3, 12:31 AM CDTSevere Thunderstorm WarningMEGFayette44 min
Jun 3, 2:11 AM CDTSpecial Weather StatementMEGCarroll, Henry49 min
Jun 3, 3:02 AM CDTSpecial Weather StatementMEGBenton, Decatur43 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.